# SDR ASAA2023060643537

- Difficulty date: June 6, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 37,362 hours, 11,893 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 32911866
- Part serial: GRT21704
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE ENGINE RUN ON #2 ENGINE, OBSERVED FUEL LEAKING FROM HPTACC DRAIN LINE (6 DROPS PER MINUTE). GROUNDED - YES.  REMOVED HPTACC VALVE IAW B737-900 AMM 75-21-01 HPTACC SET IN PLACE WITH ALL NEW SEALS REF AMM 75-21-01-408-801-F00.
